MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2 - COMPENSATED METHOD FOR SERUM AND PLASMA; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2 - COMPENSATED METHOD FOR SERUM AND PLASMA; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number CREAJ
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable crej2 creatinine jaffé gen.2 results for 1 patient on a cobas 6000 c501 module, serial number (b)(4).The following results were obtained from different samples: on (b)(6) 2021 the result was 0.72 mg/dl.On (b)(6) 2021 the result was 0.60 mg/dl.On (b)(6) 2021 the result was 0.50 mg/dl.On (b)(6) 2021 the result was 0.47 mg/dl.On (b)(6) 2022 the result was 0.62 mg/dl.On (b)(6) 2022 the result was 4.47 mg/dl.On (b)(6) 2022 the result was 4.51 mg/dl.On (b)(6) 2022 the result was 7.22 mg/dl.On (b)(6) 2022 the result was 7.03 mg/dl.On (b)(6) 2022 the result was 5.58 mg/dl.On (b)(6) 2022 the result was 6.11 mg/dl and 6.31 mg/dl.The results were reported outside of the laboratory.The patient's nephrologist does not believe the increasing creatinine results are correct because the patient's urea result is below 10 mg/dl.The doctor expects the patient's creatinine result to be <1.2 mg/dl.The reagent lot number and expiration date were requested, but not provided.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The malnutrition of the patient (severely starving) was determined to be the most probable cause of the issue as the high creatinine results and normal urea levels would be due to a reduction in muscle mass within a short timeframe.The high creatinine values were confirmed with the enzymatic creatinine method, so interference was not suspected.Since the values are consistently high, a gammopathic interference was not likely.

Brand Name
CREJ2 CREATININE JAFFÉ GEN.2 - COMPENSATED METHOD FOR SERUM AND PLASMA
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13538872
Report Number1823260-2022-00389
Device Sequence Number4162177
Product Code CGX
UDI-Device Identifier04015630922284
UDI-Public04015630922284
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCREAJ
Device Catalogue Number04810716190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VANCOMYCIN
Patient SexUnknown